# SDR SWAA2019041731825

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 4,185 hours, 1,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S161N3001
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR IN CABIN DURING TAKEOFF AND CLIMB. ODOR DISAPPEARED AS ALTITUDE INCREASED. NO SMOKE, NO FUMES. PACKS AND ALL OTHER SYSTEMS OPERATED NORMALLY. CABIN CREW REPORTED SLIGHT ODOR DURING APPROACH         / R&R RE CIRCULATION AIR FILTERS PER AMM.
